# SDR AALA200800477

- Difficulty date: March 3, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 67,553 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 20DEF TO 32DEF INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD 20DEF FOR EMERGENCY LIGHTS AT SEAT ROWS 20DEF TO 32DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
